Universiti Teknologi Malaysia Institutional Repository

Homeomorphism between Sphere and Cube

Idris, Amidora and Ahmad, Tahir and Maan, Normah (2008) Homeomorphism between Sphere and Cube. Journal of fundamental sciences, 4 (2). pp. 343-352. ISSN 1823-626X

[img]
Preview
PDF - Published Version
314Kb

Official URL: http://jfs.ibnusina.utm.my/index.php/jfs/issue/vie...

Abstract

In this paper, we present the construction of homeomorphism from unit sphere; S2 to unit cube; C3. On route, we produced an explicit mapping between the two topological spaces where proving by construction is mainly adopted in this work

Item Type:Article
Uncontrolled Keywords:Homeomorphism, homeomorphic, continuously deformed
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:10096
Deposited By: Ms Zalinda Shuratman
Deposited On:12 Aug 2010 02:15
Last Modified:08 Oct 2010 03:23

Repository Staff Only: item control page